# SDR UIEA2021062701424

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 82025A010201
- Part serial: 8202500500
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

BLEED 1 ADVISORY AND BLEED # 3 ADVISORY MSG.  REMOVED AND REPLACED #1 IASC AND #3 IASC IAW B747-8 AMM 36-10-01/401  )
